A Hilbert type inequality

Authors

  • G. D. Handley
  • J. J. Koliha
  • J. Pecaric

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.389

Abstract

In this paper we obtain a new inequality of Hilbert type for a finite number of nonnegative sequences of real numbers from which we can recover as a special case an inequality due to Pachpatte. We also obtain an integral variant of the inequality.

Author Biographies

G. D. Handley

Department of Mathematics and Statistics, University of Melbourne, VIC 3010, Australia.

J. J. Koliha

Department of Mathematics and Statistics, University of Melbourne, VIC 3010, Australia.

J. Pecaric

Faculty of Textile Technology, University of Zagreb, 10000 Zagreb, Croatia.

Downloads

Published

2000-12-31

How to Cite

Handley, G. D., Koliha, J. J., & Pecaric, J. (2000). A Hilbert type inequality. Tamkang Journal of Mathematics, 31(4), 311-316. https://doi.org/10.5556/j.tkjm.31.2000.389

Issue

Section

Papers